# SDR SWAA2024040358123

- Difficulty date: March 1, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 695-
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED STA695 AND BL0 WL208.1 CENTER SECTION 2024-164853<[01] REPLACED NEW ANGLE AND FASTENER LOCATED STA 695 AND BL0 WL208.1 CENTER SECTION IAW B737-700 SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV.A SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED NEW ANGLE AND FASTENER LOCATED STA 695 AND BL0 WL208.1 CENTER SECTION IAW B737-700 SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV.A SEE INDIVIDUAL SIGN OFF BELOW.
